My father has been on Plavix for a few years. He had carotid artery surgery and since then he has had unexplained rashes all over his body including face. His skin itches and the top layer of skin peels offf and then keeps on peeling. Could this possibly be from the Plavix?
Some of the rare side effects of Plavix are serious skin or allergic reactions, but peeling of the skin has not been documented. I have been taking Plavix for almost 3 years now & I have as its side effects itchy skin reactions, coloring of the skin on the fore legs.
Would recommend that you talk with the doc who prescribed the med, he/she maybe be able to provide a remedy, wish your father well.
- Plavix Information for Consumers
- Plavix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plavix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2009 • 1 answer
Posted 2 Feb 2010 • 1 answer
Posted 15 Aug 2013 • 1 answer
Posted 19 Dec 2013 • 2 answers
Posted 13 days ago • 0 answers